# SDR DLM88040470

- Difficulty date: May 27, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 34,239 hours, 26,428 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: S4916997BS65008
- Condition: Broken
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE PEDAL HAS EXCESSIVE PLAY, FEELS LIKE ONE OF THE RIGHT BRAKES IS LOCKED.  IT TOOK 80 PERCENT N1 TO TAXI IN WITH ONLY 123K LBS WEIGHT.  FOUND RIGHT BRAKE CONTROL CABLE BROKEN AT LEFT BRAKE CONTROL VALVE.  REPLACED SAME.
